# SDR 2002FA0001027

- Difficulty date: July 29, 2002
- Submitted: September 3, 2002
- Operation: General aviation
- Engine: Lyc LTS101750B2
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Mismanufactured
- Location: Actuator
- Part time: 5,952 hours
- Component part number: 430110209
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WITHIN THE FIRST FEW HOURS OF OPERATION SINCE OVERHAUL/ REPAIR THE ACTUATOR WILL FAIL TO ACTUATE OR ENGINE WILL EXHIBIT TORQUE SPLITS.  CAUSE: ORING/ PACKINGS USED DURING THE OVERHAUL/ REPAIR PROCESS.
